# SDR DALA1105973214

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 61,496 hours, 27,364 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151AF DAMAGED.  REMOVED AFT CARGO FLOOR PANEL 151AF IAW SRM 51-42-11.  FABRICATED NEW PANEL ON TRAVELER T11/867710 IAW NWD 3D25-37705. INSTALLED PANEL.
